# SDR AALA20160518004

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 76,274 hours, 33,914 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING APPROACH RECEIVED A SLATS DISAGREE INDICATION & AUTO THROTTLES DISENGAGED.  FOUND MID SLAT POSITION SENSOR OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 27-80-00.  SYS CHECKED NORMAL.
